Heparin-induced thrombocytopenia in cancer.

Published

Journal Article (Review)

Heparin-induced thrombocytopenia is a common and clinically important drug-induced complication that can cause life- and limbthreatening thrombosis. Epidemiologically, the disease has been studied in many different clinical settings, but little is known about it in cancer patients, a population at increased risk for thrombosis and thus exposure to heparin products. Additionally, thrombocytopenia is a common finding in cancer patients. The convergence of these variables highlights the importance of an increased understanding of the disease in cancer patients.

Full Text

Duke Authors

Cited Authors

  • Miriovsky, BJ; Ortel, TL

Published Date

  • July 1, 2011

Published In

Volume / Issue

  • 9 / 7

Start / End Page

  • 781 - 787

PubMed ID

  • 21715724

Pubmed Central ID

  • 21715724

Electronic International Standard Serial Number (EISSN)

  • 1540-1413

Language

  • eng

Conference Location

  • United States